MathSciNet Relay Station
MathSciNet bibliographic data
MR289622 (44 #6810) 20.25
Alperin, J.; Lyons, R. On conjugacy classes of $p$-elements. J. Algebra 19 1971 536–537.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement